MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP SURGICAL DRAPE; DRAPE,HIP,W/POUCH,ST,5/CS

MEDLINE INDUSTRIES, LP SURGICAL DRAPE; DRAPE,HIP,W/POUCH,ST,5/CS
Catalog Number DYNJP8201
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2025, a surgical site infection occurred in a patient who underwent a total hip replacement.The facility reported that the drape model tore during the draping process on multiple occasions, leading surgeons to refuse continued use of the product.Wound cultures were obtained and the patient required return to surgery for incision/drainage of the affected hip.At the time of the report, the patient remained in the recovery period and continued to follow up with the surgeon.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2025, a surgical site infection occurred in a patient who underwent a total hip replacement.The facility reported that the drape model tore during the draping process on multiple occasions, leading surgeons to refuse continued use of the product.Wound cultures were obtained and the patient required return to surgery for incision/drainage of the affected hip.At the time of the report, the patient remained in the recovery period and continued to follow up with the surgeon.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
SURGICAL DRAPE
Common Device Name
DRAPE,HIP,W/POUCH,ST,5/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key24260771
Report Number1417592-2026-00085
Device Sequence Number21273851
Product Code PUI
UDI-Device Identifier10080196740765
UDI-Public10080196740765
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJP8201
Device Lot Number45025070285
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale